MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED KNEE FIBERTAK, W/ NEEDLES; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DBL LOADED KNEE FIBERTAK, W/ NEEDLES; NON-DEGRADABLE FIXATN FASTENER
Model Number DBL LOADED KNEE FIBERTAK, W/ NEEDLES
Medical Device Problem Codes Material Twisted/Bent (2981); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that an ar-3730sp double loaded knee fibertak did not deploy.The prongs on the inserter bent out.The case was completed using another ar-3730sp double loaded knee fibertak.This was discovered during a procedure.The patient was not affected.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of an ar-3730sp, with batch number 15302080, revealed that the inserter's tip was bent.Therefore, arthrex was able to conclude a most likely cause.The most likely cause is misaligned insertion and/or prying or leveraging the device with excessive force.
 
Event or Problem Description
Additional information: this was discovered during an mpfl reconstruction procedure on (b)(6) 2025.The anchor was removed, and no fragments remained.The case was completed using an ar-1593-bc anchor.There was a slight procedural delay, but no additional anesthesia was required, and the patient did not experience any adverse effects.

Brand Name
DBL LOADED KNEE FIBERTAK, W/ NEEDLES
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22135432
Report Number1220246-2025-02361
Device Sequence Number7356922
Product Code MBI
UDI-Device Identifier00888867431645
UDI-Public(01)00888867431645(11)240814(17)290731(10)15302080
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED KNEE FIBERTAK, W/ NEEDLES
Device Catalogue NumberAR-3730SP
Device Lot Number15302080
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown